Academic Science Publications and Distributions

International Review of Fuzzy Mathematics (IRFM) 

ISSN: 0973-4392 

Vol. 4 No. 1 (June, 2019)

1. Fuzzy Essences of Subtraction Algebras

Author:  Young Hee Kim & Kyong Ah Oh              DOWNLOAD


2. A Note on Intuitionistic Fuzzy Lie Ideals of Lie Algerbas

Author:  Kyoung Ja Lee & Chul Hwan Park                              DOWNLOAD


3. (L, M)-Topologies and (2, M)-Fuzzifying Topologies

Author: Y. C. Kim, A. A. Ramadan & M. A. Usama                     DOWNLOAD


4. Fuzzy Expert System in Determining Hadith Validity

Author: M. H. Zahedi, M. Kahani & B. Minaei                              DOWNLOAD